# SDR USAA2013101100002

- Difficulty date: October 4, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 41,475 hours, 17,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  CORROSION ON SILL PLATE AT FRAME 66+6", Z-500, -Y1292.  REPAIRED SILL PLATE IAW EA 205796.
